International journal for numerical methods in fluids (En ligne). (Journal, magazine) [WorldCat.org]
skip to content
International journal for numerical methods in fluids (En ligne). Preview this item
ClosePreview this item
Checking...

International journal for numerical methods in fluids (En ligne).

Publisher: New York ; Toronto : J. Wiley, ©1981-
Edition/Format:   Journal, magazine : English
Rating:

(not yet rated) 0 with reviews - Be the first.

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Journal / Magazine / Newspaper
ISSN:0271-2091
OCLC Number: 756997498
Notes: Trimestriel ; bimensuel(irregulier), 1991?- Description d'apres: Vol. 13, no. 10 (Dec. 1991).
Titre de la couverture.
Accompagné par: Communications in numerical methods in engineering.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.